Your Cart

Your cart is empty

Home  >  Transactions OF NAMP VOL1

15. On Sum Criterion for the Existence of Some Iterative Methods by K. Rauf, O. T. Wahab, J. O. Omolehin, I. Abdullahi,O. R. Zubair, S. M. Alata, I. F. Usamot and A. O. Sanusi Transactions of NAMP Vol. 1, (Nov., 2015), pp pp 105 – 110
Sale price: $5.00
Quantity:

Abstract

In this paper, we evoke an existence for two iterative methods of the system of linear equations. Our results agree with existing results and suggest a strong procedural condition for the convergence of the system of linear equations.

Keywords: Decomposition method, iterative methods, convergence. 2010 AMS Subject Classification: 65H05, 65B99

Close
Loading...